MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ R; KNEE FEMORAL IMPLANT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ R; KNEE FEMORAL IMPLANT
Catalog Number 02.12.0022R
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 december 2019: lot 188204: (b)(4) items manufactured and released on 15-jan-2019.Expiration date: 2023-12-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved: batch review performed on 09 december 2019.Gmk-sphere 02.12.0210fr tibial insert fixed sphere flex size 2/10 mm r (k121416) lot 1903260: (b)(4)items manufactured and released on 25-jun-2019.Expiration date: 2024-06-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot 1903506: (b)(4) items manufactured and released on 19-sep-2019.Expiration date: 2024-09-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medacta medical affairs manager: knee revision surgery performed 2 months after primary cemented total knee arthroplasty due to subluxation.A traumatic event was reported but it is not clear which event occurred first.Luxation may be originated by a traumatic event, progression of disease to the soft tissues or insufficient re-establishment of soft tissue tension after the operation.No further conclusion can be drawn with the elements at hand.
 
Event or Problem Description
The patient fell down on nov 24.Then the surgeon discovered that the prosthesis subluxated, it is unknown if the reason for subluxation is the fall or if the prosthesis subluxed before.Revision surgery performed successfully, 5 weeks after primary surgery, and gmk hinge has been implanted.No cement was found on the explants.The tibia has been removed without any difficulty despite the cementation was performed correctly during primary surgery.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2+ R
Common Device Name
KNEE FEMORAL IMPLANT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9494689
Report Number3005180920-2019-01079
Device Sequence Number19318303
Product Code JWH
UDI-Device Identifier07630030862366
UDI-Public07630030862366
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2023
Device Catalogue Number02.12.0022R
Device Lot Number188204
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2019
Initial Report FDA Received Date12/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;